Journal article

Robust inference with GMM estimators

  • Ronchetti, Elvezio Dept. of Econometrics, University of Geneva, Switzerland
  • Trojani, Fabio Istituto di finanza (IFin), Facoltà di scienze economiche, Università della Svizzera italiana, Svizzera
    2000
Published in:
  • Journal of Econometrics. - Elsevier BV. - 2001, vol. 101, no. 1, p. 37-69
English The local robustness properties of Generalized Method of Moments (GMM) estimators and of a broad class of GMM based tests are investigated in a unified framework. GMM statistics are shown to have bounded influence if and only if the function defining the orthogonality restrictions imposed on the underlying model is bounded. Since in many applications this function is unbounded, it is useful to... Show more…
Language
  • English
Classification
Economics
License
License undefined
Identifiers
Persistent URL
https://susi.usi.ch/usi/documents/318094